# SDR AALA200802411A

- Difficulty date: October 26, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 86,667 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798269
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT - CREW REPORTED ENGINE STARTER CUTOUT INDICATION 15 MINUTES AFTER TAKEOFF.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED START VALVE FOR NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
